# SDR DALA2018022001026

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 60,007 hours, 27,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11DEF EMERGENCY LIGHT HOUSING DAMAGED,  REPLACED THE LIGHT.
